# SDR IPXA2014112184911

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: A286409
- Part serial: 2025
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN CONTROLLER QTY DECREASE .12, SYSTEM DEPRESSURIZED.  FLUID LOSS OF CONTROLLER  HYDRAULIC SYS, LEAK STOPPED.  R & R RT LCCA.  OPS CHECK GOOD IAW AMM 22-13-03-004-035 AND 22-13-03-404-046.  MCDP GROUND TEST, 07 CHECKS GOOD IAW AMM 22-00-02-201.
